T Nation

Baldness and TRT


#1

Hi,

I am 38 and I have been doing TRT for around 4 months now.
Noticed a lump of head hair came out today when brushing.
I have very thick hair and on my blood work had high FSH before starting TRT.
Now FSH is at zero do you think it’s hair thinning/balding as a result of the TRT?

Thanks in advance.


#2

LH and FSH will go to zero on TRT, and as far as I know, don’t have anything to do with hair loss.

Increased DHT is what causes hair loss. Some guys are more sensitive to it than others.

Don’t take finasteride.


#3

Thankyou buddy,
That puts me at ease a little.
I got no intention of compounding anything just yet but thanks for the heads up.
Will check the comb tomorrow :sweat_smile:


#4

I also noticed my hair fell out even more when I lowered my e2 too much.

I’m just slowly balding/thinning now. Probably have another year or so before I start buzzing it.


#5

Some guys use rogaine and it does help them.

Just don’t fuck with Fin.


#6

TRT creates high normal T levels and that increases DHT that drive baldness. This only happens in men who are genetically programmed for that. TRT seems to accelerate what what going to happen anyways. When T levels have been low, that has been masking the problem to some extent.


#7

Haha the buzzing is def the route I am going if things progress.
Thing is I have long hair and don’t want to end up looking like David caradine lol
Funny though my E2 is high to what it normally is.
I started at 14.7nmol now at 56.6nmol so still low but a lot better.